# SDR 02FDEA00369

- Difficulty date: May 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 25,766 hours, 14,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FRETTED FLOORBEAM BS 740, WL 208, LBL 60 - RBL 65.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-20-4, 51-30-2.
